# SDR REXA2016061701090

- Difficulty date: June 17, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 19,504 hours, 12,436 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTOR AT FS 295 BETWEEN 25L AND 25R IS CORRODED.  CONTINUATION CARD 81519211, OP 93.  REPAIRED FS 295.00 LOWER FRAME SECTION OR IAW GREO 670-53-21-799.
